question-icon

What Causes Rashes All Over The Body?

default
Posted on Mon, 20 Nov 2017
Question: Had a flu shot Wed-Thurs a rash started and now my worstwhole body is covered in hives and rash. Went to Clinic and was given Atarx, Zantac, Benadryl, and Kenalog creme the rash and hives are getting worst
What can I do?
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Take short course of oral steroids

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
You seem to be having an allergic reaction to the flu vaccine.
I would recommend you to continue with these medicines as reaction takes few days to subside.
If it is getting worse I would recommend you to take short course of oral steroids like tablet prednisolone 20 mg once daily for 5-7 days.
This will help in getting rid of the rashes faster.
Steroids are prescription drugs and you need to see the doctor in person to get them.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5010 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Rashes All Over The Body?

Brief Answer: Take short course of oral steroids Detailed Answer: Hi Thanks for being at Healthcaremagic You seem to be having an allergic reaction to the flu vaccine. I would recommend you to continue with these medicines as reaction takes few days to subside. If it is getting worse I would recommend you to take short course of oral steroids like tablet prednisolone 20 mg once daily for 5-7 days. This will help in getting rid of the rashes faster. Steroids are prescription drugs and you need to see the doctor in person to get them. Regards Dr Asmeet